# SDR SWAA2022032385654

- Difficulty date: March 19, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737*
- Aircraft serial: 29810
- Aircraft time: 69,140 hours, 40,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING UPPER RIGHT EXIT/SALIDA SIGN COVER LOOSE. / [01] REPOSITION AND RE TIGHTEN SCREW ON R/H OVER WING UPPER RIGHT EXIT/SALIDA SIGN COVER; OPS CHECK GOOD REF AMM 33-51-01.
